CSpace
多面体组合
马仲蕃
1991
Source Publication系统科学与数学
ISSN1000-0577
Volume011Issue:001Pages:63
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49144
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
马仲蕃. 多面体组合[J]. 系统科学与数学,1991,011(001):63.
APA 马仲蕃.(1991).多面体组合.系统科学与数学,011(001),63.
MLA 马仲蕃."多面体组合".系统科学与数学 011.001(1991):63.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[马仲蕃]'s Articles
Baidu academic
Similar articles in Baidu academic
[马仲蕃]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[马仲蕃]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.